Alert archive / Alabama / Frost Advisories in 2009
Frost Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this frost advisory at Apr 7, 2009, 4:01 PM CDT. It took effect at Apr 8, 2009, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 4:01 PM CDT (21:01 UTC)
- In effect from
- Apr 8, 2009, 1:00 AM CDT
- Expired
- Apr 8, 2009, 7:34 AM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 072101 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 401 PM CDT TUE APR 7 2009 ...A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...A FROST ADVISORY IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A LARGE AREA OF SURFACE HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE NORTHERN GULF OF MEXICO TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT... GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-080515- /O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 401 PM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. A LIGHT FREEZE IS POSSIBLE TONIGHT ACROSS INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE. OVERNIGHT TEMPERATURES ARE EXPECTED TO RANGE FROM THE UPPER 20S TO THE LOWER 30S...GENERALLY ALONG AND NORTH OF INTERSTATE 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. $$ ALZ063-064-FLZ002-004-006-080515- /O.NEW.KMOB.FR.Y.0001.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY... SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON 401 PM CDT TUE APR 7 2009 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. ALTHOUGH THE OFFICIAL LOW TEMPERATURES TONIGHT ACROSS THE COASTAL SECTIONS ARE FORECAST TO FALL INTO THE MID TO UPPER 30S...SURFACE TEMPERATURES ON OBJECTS CLOSE TO THE GROUND CAN BE SEVERAL DEGREES COOLER. FROST FORMATION IS POSSIBLE TONIGHT SOUTH OF THE FREEZE WARNING AREA...TO WITHIN A FEW MILES OF THE GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
000 WWUS74 KMOB 080425 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1125 PM CDT TUE APR 7 2009 ...A FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI...INTERIOR SOUTHWEST ALABAMA AND INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...A FROST ADVISORY REMAINS IN EFFECT FOR TONIGHT AND EARLY WEDNESDAY MORNING FOR THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A LARGE HIGH PRESSURE SYSTEM WILL CONTINUE TO SETTLE OVER THE NORTHERN GULF OF MEXICO TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE 10. TEMPERATURES CLOSER TO THE COAST TONIGHT ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-081300- /O.CON.KMOB.FZ.W.0002.090408T0600Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1125 PM CDT TUE APR 7 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE AREA BY LATE TONIGHT...GENERALLY ALONG AND NORTH OF INTERSTATE 10...RESULTING IN A LIGHT FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. DURING THIS PERIOD OF UNUSUALLY COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. $$ ALZ063-064-FLZ002-004-006-081300- /O.CON.KMOB.FR.Y.0001.090408T0600Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY... SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON 1125 PM CDT TUE APR 7 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. WINDS ARE EXPECTED TO DIMINISH SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. ALTHOUGH THE OFFICIAL LOW TEMPERATURES TONIGHT ACROSS THE COASTAL SECTIONS ARE FORECAST TO FALL INTO THE MID TO UPPER 30S...SURFACE TEMPERATURES ON OBJECTS CLOSE TO THE GROUND CAN BE SEVERAL DEGREES COOLER. FROST FORMATION IS POSSIBLE TONIGHT SOUTH OF THE FREEZE WARNING AREA...TO WITHIN A FEW MILES OF THE GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
000 WWUS74 KMOB 081234 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 734 AM CDT WED APR 8 2009 ...FREEZE WARNING AND FROST ADVISORY HAS BEEN CANCELLED... .AFTER FALLING BELOW FREEZING OVER THE NORTHERN AND EASTERN SECTIONS...PLUS A FEW ISOLATED SPOTS OVER THE SOUTHERN AREAS...TEMPERATURES ARE WARMING UP. HIGH TEMPERATURES TODAY SHOULD REACH THE UPPER 60S AND LOWER 70S. ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-081345- /O.CAN.KMOB.FZ.W.0002.000000T0000Z-090408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...CENTURY...FLOMATON... JAY...CRESTVIEW...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 734 AM CDT WED APR 8 2009 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. SURFACE TEMPERATURES ARE WARMING UP AFTER AFTER DROPPING TO FREEZING OR JUST BELOW. $$ ALZ063-064-FLZ002-004-006-081345- /O.CAN.KMOB.FR.Y.0001.000000T0000Z-090408T1300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...FOLEY... SPANISH FORT...BRENT...BELLVIEW...ENSLEY...MYRTLE GROVE...MILTON 734 AM CDT WED APR 8 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FROST ADVISORY. THE THREAT OF FROST HAS ENDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Apr 7, 3:47 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 7, 3:47 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CDT TUE APR 7 2009
...ANOTHER UNSEASONABLY COLD NIGHT ON TAP TONIGHT...
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)CURRENTLY OVER THE
CONUS AND SURROUNDING AREAS...YESTERDAYS GREAT LAKES UPPER LOW HAS
MOVED NW OF ME...WITH AN UPPER TROUGH STRETCHING SOUTH OVER THE
EASTERN SEABOARD. THE SYSTEM OFF THE CALIFORNIA COAST HAS EDGED A BIT
CLOSER TO SHORE...BUT IS STILL CENTERED OFF THE COAST. A RIDGE OF
HIGH PRESSURE STRETCHES NORTH FROM AN UPPER HIGH OVER LATIN
AMERICA...OVER THE DESERT SOUTHWEST...GREAT BASIN TO SOUTHWESTERN CA.
IN THE LOWER LEVELS OF THE TROPOSPHERE...STRETCHING SOUTH ALONG THE
EASTERN SEABOARD FROM A SURFACE LOVER OVER.NW OF NEW ENGLAND IS THE
FRONT WHICH PASSED OVER THE FA SEVERAL DAYS AGO. SURFACE HIGH
PRESSURE WAS ENTRENCHED OVER THE TX/MEX GULF/BAY OF CAMPECHE
COAST...CREATING A BREEZY DAY OVER MUCH OF THE SOUTHEASTERN CONUS.
THIS MORNINGS UPPER AIR SOUNDINGS FROM SURROUNDING OFFICES RE-
ENFORCE WHAT THE GOES PRECIP H20 PLOT IS SHOWING. A VERY DRY AIRMASS
HAS MOVED OVER THE LOWER MISS RIVER VALLEY AND NORTHERN GULF
COAST...WITH PRECIP H20 VALUES REPORTED BY THE NEIGHBORS RANGING FROM
.17 A KLIX TO 0.29 OVER CENTRAL AL.
GUIDANCE IS ADVERTISING THE SURFACE HIGH PRESSURE GETTING DRAWN
EASTWARD OVER THE GULF...WITH SOUTHERLY FLOW RETURNING TO THE FA BY
WEDNESDAY AFTERNOON. THE SYSTEM OFF THE CALIFORNIA COAST HAS MOVED
ONSHORE OVER THE WESTERN CONUS BY WEDNESDAY EVENING...WITH SOME
DISORGANIZATION DUE TO THE IMPENDING PASSAGE OVER THE ROCKIES.
GUIDANCE IS ADVERTISING ANOTHER UNSEASONABLY COLD NIGHT...AND WITH
WINDS EXPECTED TO BECOME CALM...CHANCES ARE BETTER OF SEEING THESE
FREEZING TEMPS. WINDS LAST NIGHT STAYED UP ENOUGH TO KEEP THE
BOUNDARY LAYER MIXED UP AND TEMPS FROM FALLING TO MUCH.
WITH THE WIND SHIFT WEDNESDAY AND MOISTURE LEVELS ON THE
INCREASE...WITH WESTERN AREAS OF THE FA SEEING THE THE STRONGEST
INITIAL INCREASE. AS THE SOUTHERLY FLOW CONTINUES...GUIDANCE IS
LIMITING ANY SHOWERS STARTING OVER THE FA LATER THURSDAY INTO
THURSDAY NIGHT. TEMPS WILL BE MODERATING BACK TO SEASONAL FOR DAYTIME
HIGHS THROUGH THE SHORT TERM...NIGHTTIME LOWS BECOMING ABOVE
SEASONAL.
**** AFTER SOME LAST MINUTE DISCUSSION...A FROST ADVISORY WILL BE
ISSUED FOR THE COASTAL ZONES...MAINLY FOR ELEVATED SURFACES AND
SUCH. ****
.LONG TERM...(FRIDAY ON) GUIDANCE IS ADVERTISING THE SYSTEM PASSING
NORTH OF THE FA FRIDAY...TAKING A SLIGHT NORTHWARD JOG AS IT DOES.
THIS PATH IS A BIT SOUTH FROM YESTERDAY...AND CREATES SMALL CHANCE FOR
SEVERE WEATHER FRIDAY INTO FRIDAY NIGHT.
AS THIS SYSTEM PASSES...IT LEAVES A TRAILING FRONT ALONG THE GULF
COAST FRIDAY NIGHT...LASTING INTO SATURDAY NIGHT. NEXT SYSTEM
APPROACHES THE AREA BEGINNING SUNDAY...BRINGING A GOOD CHANCE FOR RAIN
SUNDAY NIGHT INTO MONDAY....WITH TEMPS ABOVE SEASONAL FOR THE WEEKEND
INTO NEXT WEEK.
&&
.AVIATION...(18Z ISSUANCE)SURFACE PRESSURE GRADIENT WILL GRADUALLY WEAKEN
OVER THE TAF SITES THROUGH 08/0300Z. UNTIL THEN...NORTHWEST WINDS
WILL CONTINUE TO GUST UP TO 21 KTS AT MOB AND BFM AND AS HIGH AS 28
KTS AT PNS THROUGH MID AFTERNOON. OTHERWISE...VFR CONDITIONS WILL
PREVAIL THROUGH THE FORECAST PACKAGE...WITH NEARLY CALM WINDS
OVERNIGHT UNDER CLEAR SKIES. /22
&&
.MARINE...THE NORTHWESTERLY WINDS ARE EXPECTED TO DIMINISH
SUBSTANTIALLY OVERNIGHT INTO EARLY WEDNESDAY MORNING AS HIGH
PRESSURE SETTLES OVER THE NORTHERN GULF OF MEXICO. THE WINDS AND
SEAS HAVE DECREASED TO SMALL CRAFT EXERCISE CAUTION CRITERIA 20 TO
60 NM...SO WILL CANCEL THE SCA AT THE 430 PM ISSUANCE. A MODERATE TO
OCCASIONAL STRONG SOUTHERLY WIND FLOW AND BUILDING SEAS WILL RESUME
THE LATTER HALF OF THE WEEK AS THE HIGH MOVES EAST OF THE REGION. /22
&&
.FIRE WEATHER...A COOL...DRY AIRMASS OVER THE AREA WILL LINGER OVER
THE AREA INTO WEDNESDAY...BUT A SWITCH IN THE LOW LEVEL FLOW BEGINNING
WEDNESDAY WILL START TO INCREASE MOISTURE LEVELS AHEAD OF A SYSTEM
EXPECTED TO BRING RAIN TO THE AREA BEGINNING LATE THURSDAY...LASTING
INTO FRIDAY NIGHT. THIS SYSTEM WILL LEAVE A WEAK TRAILING COLD FRONT
ALONG THE GULF COAST FOR SATURDAY...WITH A WEAK NORTHERLY FLOW
SATURDAY INTO SATURDAY NIGHT. ANOTHER SYSTEM WILL APPROACH THE AREA
LATE SUNDAY INTO SUNDAY NIGHT...WITH SOUTHERLY FLOW RETURNING BY
SUNDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 35 71 50 75 62 / 00 00 05 05 30
PENSACOLA 39 66 55 72 64 / 00 00 05 05 20
DESTIN 42 64 55 70 61 / 00 00 05 05 20
EVERGREEN 29 69 44 78 57 / 00 00 05 05 30
WAYNESBORO 27 72 44 75 57 / 00 00 05 10 40
CAMDEN 30 71 46 75 55 / 00 00 05 10 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
AND ESCAMBIA.
FROST ADVISORY FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.
FL...FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING UNTIL 8 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
FROST ADVISORY FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
COASTAL SANTA ROSA.
MS...FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM TUESDAY FOR THE FOLLOWING ZONES:
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&
22/16Hazardous weather outlook, Apr 7, 10:37 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1037 AM CDT TUE APR 7 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-081545- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1037 AM CDT TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FREEZE WARNING IS IN EFFECT FOR TONIGHT FOR ALL AREAS GENERALLY NORTH OF THE I-10 CORRIDOR. A LIGHT FREEZE IS EXPECTED IN THESE AREAS AS TEMPERATURES FALL TO THE UPPER 20S TO LOWER 30S FROM LATE THIS EVENING THROUGH ABOUT 7 AM WEDNESDAY MORNING. A STRONG NORTHWEST FLOW WILL GRADUALLY DIMINISH THROUGH THIS EVENING. AS A RESULT SMALL CRAFT WILL NEED TO CONTINUE TO EXERCISE CAUTION THIS AFTERNOON ON THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT WELL OFFSHORE FROM 20 TO 60 NM FROM SHORE THROUGH EARLY TONIGHT. SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH TONIGHT. AN INCREASED RISK OF WILDFIRES WILL CONTINUE FOR MUCH OF THE FORECAST AREA THROUGH THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL AREA RIVERS WILL CONTINUE TO BE AT OR ABOVE FLOOD STAGE THROUGH WEDNESDAY...THEN GRADUALLY FALL BELOW FLOOD STAGE LATER IN THE WEEK. AN INCREASED RISK OF WILDFIRES WILL CONTINUE FOR MUCH OF THE FORECAST AREA THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 5:43 AM CDT | Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
| Apr 7, 7:00 AM CDT | Fire Weather Watch | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 23 hr |
| Apr 7, 7:00 AM CDT | Red Flag Warning | MOB | 13 hr |
Nearby
Frost Advisories in Alabama, 2009Frost Advisories in Florida, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.